# SDR P2EA00184

- Difficulty date: May 6, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND R-1 DOOR LOWER HINGE SECTION, BS 306-313 BEAM 5-7 SKIN WITH CRACK LENGTH .50 INCH, WIDTH .002 INCH.  REPAIRED R-1 DOOR LOWER HINGE SECTION, BS 306-313 BEAM 5-7, SKIN IAW BOEING SERVICE BULLETIN 737-52-1096.  (M)
